# SDR DALA2024112211142

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 59,663 hours, 30,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 RH WING / INB FLAP / TRACK 2 BEARING AT RIB 9 LEVEL / INB & OUTB PLATES / CORROSION. CORRECTIVE ACTION: COMPLIED WITH ERA 618466-14 REV A. (0671062)
